MathSciNet Relay Station
MathSciNet bibliographic data
MR2368629 11H71 (11B75 94B75)
Monte Carmelo, E. L.; Nakaoka, I. N. Short coverings in tridimensional spaces arising from sum-free sets. European J. Combin. 29 (2008), no. 1, 227–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement